# SDR DL72S961163

- Difficulty date: May 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N498DA
- Make and model: Boeing 727232
- Aircraft serial: 21142
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 651751731
- Condition: Fatigue
- Location: Bs 1263
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT VENTRAL STAIRWAY TORQUE BOX RT VERTICAL WEB AT STA 1263 HAD A .75 INCH CRACK AT THE NR 2 ENGINE FUEL LINE CUTOUT.  MADE SPLICE REPAIR PER ER/A 303593-14.
